# SDR SWIA202304240003

- Difficulty date: April 23, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,359 hours, 28,111 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Smoke
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON TOUCHDOWN IN SAF, THE ENTIRE CABIN WAS FILLED WITH A SMOKE LIKE SCENT. WE NOTICED THE SMELL IN THE FLIGHT DECK AS WELL. (FLT 4989 FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
